# SDR 98ZZZX1270

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: City of Los Angeles Information Technology, repair station VE3D916L
- Aircraft: N58236
- Make and model: Bell 407
- Aircraft serial: 53069
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Damaged
- Location: T/R Drive
- Part time: 748 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTING HELICOPTER PER AD 97-22-15.  FOUND 2 EACH TAIL ROTOR DRIVE DISC BOLTS LOOSE AND DISC PACK BEYOND DAMAGE LIMIT.  TT 789.0 HOURS.
